Forthcoming Articles

Volume 21 - Issue 3 - 2019 

1. The K-theory ranks for crossed products of C∗-algebras by the group of integers (7 pages)

    Author: Takahiro Sudo

    Accepted: 2019.09.15


2. Naturality and definability II (20 pages)

    Authors: Wilfrid Hodges and Saharon Shelah

    Accepted: 2019.10.14


3. Ostrowski-Sugeno Fuzzy inequalities (9 pages)

    Author: George A. Anastassiou 

    Accepted: 2019.10.31


4. Stability and boundedness in nonlinear and neutral difference equations using new variation of parameters

    formula and fixed point theory (20 pages)

    Author: Youssef N. Raffoul

    Accepted: 2019.12.06